Actifed Multi Action Tablets is a medicine that is used to relieve the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.
Instructions For Use: Pharmacy Only Product tells the pharmacist what symptoms are going to be treated with this medication. Describe the condition that the medicine will be used for, including how it was diagnosed, what the symptoms are, and the severity of the condition. Then use according to the instructions of the pharmacist.
Multi-Action: Provides allergy medicine for sneezing, runny nose, itchy nose or throat, and itchy, watery eyes and cold symptoms like sneezing and runny nose. Relieves chest congestion caused by excess mucus by making your cough more productive.
Ideal For: Ideal for clearing up allergy symptoms when you’re at work, driving, or on the go our allergy relief tablets work quickly to ease symptoms and can provide up to 24 hours of allergy relief.
This medicine is for use in adults and children aged over 12 years.
How To Use
Adults and children over 12 years
One tablet every 4-6 hours up to 4 times a day. Not more than 4 doses should be given in any 24 hours.
Use in the Elderly
No specific studies have been carried out in the elderly, but triprolidine and pseudoephedrine have been widely used in older people.
Caution should be exercised when administering Multi-Action ACTIFED Tablets to patients with hepatic impairment.
Caution should be exercised when administering Multi-Action ACTIFED Tablets to patients with moderate to severe renal impairment.
Before taking this medicine
This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist
Do not take this medicine…
■ If you have ever had a bad reaction to any of the ingredients.
■ If you have high blood pressure or heart disease.
■ If you have diabetes
■ If you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure)
■ If you have an overactive thyroid gland
■ If you have glaucoma (increased pressure in the eye)
■ If you have severe kidney problems
■ If you are taking beta blockers (used to treat high blood pressure)
■ If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or
Reversible Inhibitors of Monoamine Oxidase (RIMAs).
■ If you are taking stimulants or appetite suppressants and drugs used to treat congestion and asthma (sympathomimetic drugs)
Each tablet contains:
Triprolidine hydrochloride 2.5 mg
Pseudoephedrine hydrochloride 60.0 mg
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
• Easy to use
• As effective as physiotherapy
• Small and lightweight
• Suitable for both adults and children
• Easy to clean
They may be used to treat:
£5.60 – £68.60
£5.60 – £68.60